# SDR VNAA20250629021

- Difficulty date: June 29, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N636NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15399
- Aircraft time: 13,627 hours, 14,209 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Part number: CC6701052016
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00228895 DISCREPANCY: RH MLG DOOR O/B ANGLE IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED RH MLG DOOR (PN: CC670-10520-16 SN: 15402) IAW CRJ-900 AMM 32-12-01-400-801-A01
